# SDR SWAA2015070841495

- Difficulty date: June 18, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 57,177 hours, 33,535 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 115A2512
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TE WING PANEL BEAM CRACKED.  REPAIRED BEAM IAW EA & DWG.
